Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On complete semimodules


Author: V. Ray Hancock
Journal: Proc. Amer. Math. Soc. 11 (1960), 71-76
MSC: Primary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0113956-6
MathSciNet review: 0113956
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Rédei, Die Verallgemeinerung der Schreierschen Erweiterungstheorie, Acta Sci. Math. Szeged vol. 14 (1952) pp. 252-273. MR 0052404 (14:614c)
  • [2] R. Wiegandt, On complete semi-groups, Acta Sci. Math. Szeged vol. 19 (1958) pp. 93-97. MR 0095889 (20:2387)
  • [3] -, On complete semi-modules, Acta Sci. Math. Szeged vol. 19 (1958) pp. 219-223. MR 0100040 (20:6476)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0113956-6
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society